| Catalog Number |
HDH05 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an unknown procedure, after opening the device and the device was activated, the blade broke suddenly.The broken part was all collected.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4) date sent: 7/21/2025 d4 batch #: unknown d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Additional information was obtained: the blade broke inside of the patient¿s body.The broken piece fell into the patient¿s body.The broken piece was collected from the patient¿s body with the forceps under the laparoscopic procedure.The broken piece is going to be shipped together with the defect.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/31/2025.Corrected data: b3.